# SDR AALA202110085348

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 67,206 hours, 25,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Not Seated
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD INBOARD FLIGHT ATTENDANT SEAT FLASH LIGHT WILL NOT TEST. RESEATED FLASH LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-00.
